MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - GLENOSPHERE ECCENTRICAL DIA. 36 MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - GLENOSPHERE ECCENTRICAL DIA. 36 MM
Model Number 1376.09.031
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the components involved with lot number: 2111077 and 19at0tk, no pre-existing anomalies were found in the pieces manufactured with the lot number involved.This is the first and only complaint received about the involved lot numbers: 2111077 and 19at0tk.The explanted devices were not returned for further inspection to limacoporate.The pre-operative and post-operative x-rays of both surgeries were provided by the complaint source.The available information and the x-rays were evaluated by a medical consultant and hereby his comment on the event: "after first implantation the radiographs show a malpositioned glenoid component, looks like axioma with bonegraft, very divergent screws.The subsequent images show upward migration and loosening of the metalback.It started with a rather normal bone deformity before that.Overall, it looks suspicious for surgical errors, such as improper baseplate fixation to me.The subsequent revision with explantation of glenoid parts and the metaphyseal part to prepare for promade custom-made glenoid, is unremarkable.The radiograph post promade implantation shows a fractures greater tuberosity.This is either due to surgical error during revision or trauma immediately postop., which we don't know.This than is a reason for the further described dislocations, because the dislocated greater tuberosity is a lever to the posterior glenoid during external rotation and abduction so again, suspicion for surgical error.There is no sign for implant-related failure, but either surgical mistake or fateful course of events." in conclusion, considering that: the check of manufacturing charts highlighted no anomalies on lot numbers: 2111077 and 19at0tk.According to the medical consultant "it looks suspicious for surgical errors, such as improper baseplate fixation".The event was not product related, rather a surgical-related factor could have contributed to the dislocation.Pms data: according to limacorporate pms data, revision rate of smr reverse due to dislocation is nearly 0,15%.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issues.Note - this is an initial - final mdr.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2023, for an smr reverse implant due to dislocation.The previous surgery had taken place on (b)(6) 2022.After several x-rays confirmed dislocation, radiolucency, and implant turned, a promade case was opened and in the first stage, the following explants were removed: smr eccent.Glenosphere ø 36mm (code 1376.09.031, lot n.2111077, ster.N.(b)(4), smr reverse liner + 6 mm (code 1360.50.020, lot n.19at0tk, ster.N.(b)(4), smr reverse humeral body short (code 1352.15.005, lot n.2107182, ster.N.(b)(4), smr connector small r (code 1374.15.305, lot n.19at0tk, ster.N.(b)(4), smr glenoid peg tt small-r #xl (code 1375.14.654, lot n.1907801, ster.N.(b)(4), smr glenoid baseplate small-r (code 1375.15.650, lot n.2111129, ster.N.(b)(4), bone screw ø6,5 h.25mm (code 8420.15.020, lot n.2124330, ster.N.(b)(4), bone screw ø6,5 h.30mm (code 8420.15.030, lot n.2023138, ster.N.(b)(4), bone screw ø6,5 h.40mm (code 8420.15.050, lot n.2016867, ster.N.(b)(4), bone screw ø6,5 h.40mm (code 8420.15.050, lot n.2016867, ster.N.(b)(4).Patient: female, dob: (b)(6) 1964.The same patient underwent another revision surgery performed on (b)(6) 2025, due to dislocation of an smr reverse products in combination with promade components.For this event another complaint with reference (b)(4) has been registered (mdr report number: 3008021110-2025-00082).Event happened in united kingdom.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - GLENOSPHERE ECCENTRICAL DIA. 36 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
san daniele del friuli
MDR Report Key22370032
Report Number3008021110-2025-00083
Device Sequence Number20839485
Product Code KWS
UDI-Device Identifier08033390272339
UDI-Public08033390272339
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1376.09.031
Device Catalogue Number1376.09.031
Device Lot Number2111077
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown